Article citationsMore>>

S. Q. Wang and J. H. He, “Variational Iterative Method for Solving Integral-Differential Equations,” Physics Letters A, Vol. 367, No. 3, 2007, pp. 188-191. doi:10.1016/j.physleta.2007.02.049

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top